I am a diabetis i was also diagnosed with a blood clot in my left leg on august 8th this year , i am on warfarin 8mg my inr is 2.8 , for the last 2 days i have had head pressure , tightness in the face and ringing in my ears , today i have a tightness in my left ribs and pain at the top of my hip just below my ribs left side , my head is foggy probably to do with pressure , the pressure is mainly at the back of my head and the back of my neck, my question is can i get a pulmonary embolism while i am on warfarin and do my symptoms sound like one , thank u
The common side effects of warfarin are headaches, dizziness, weakness, nosebleeds, unusual bruising, purple colored toes, etc.Pain in the ribs can be due to any muscle sprain, muscle strain or costochondritis.The common symptoms of pulmonary embolism are pleuritic chest pain, shortness of breath, coughing up of blood etc. Without a complete evaluation it is difficult to determine the exact cause. A clinical examination and work up is important for correct diagnosis. Seek medical help. Do keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.